# SDR USAASB01277

- Difficulty date: September 30, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT AT SEAT ROW 11ABC, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
